zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Generalized vector variational inequality and fuzzy extension. (English) Zbl 0804.49004
A generalized vector variational inequality is considered. The definitions of $C$-pseudomonotonicity and $V$-hemicontinuity are given. An existence result for the generalized vector variational inequality is obtained. The aim of this paper is to obtain the fuzzy extension of a result of Chen and Yang.

49J20Optimal control problems with PDE (existence)
49J27Optimal control problems in abstract spaces (existence)
Full Text: DOI
[1] Giannessi, F.: Theorems of alternative, quadratic programs and complementarity problems. Variational inequalities and complementarity problems, 151-186 (1980) · Zbl 0484.90081
[2] Chen, G. Y.; Cheng, G. M.: Vector variational inequality and vector optimization. Lecture notes in economics and mathematical systems 285, 408-416 (1987)
[3] Chen, G. Y.; Craven, B. D.: Approximate dual and approximate vector variational inequality for multiobjective optimization. J. austral. Math. soc. 47, 418-423 (1989) · Zbl 0693.90089
[4] Chen, G. Y.; Craven, B. D.: A vector variational inequality and optimization over an efficient set. Zeitscrift fur operations research 3, 1-12 (1990) · Zbl 0693.90091
[5] Chen, G. Y.; Yang, X. Q.: The vector complementarity problem and its equivalence with the weak minimal element in ordered sets. J. math. Anal. appl. 153, 136-158 (1990) · Zbl 0712.90083
[6] Chen, G. Y.: Existence of solutions for a vector variational inequality: an extension ofthe hartman-stampacchia theorem. J. optim. Th. appl. 74, No. 3, 445-456 (1992) · Zbl 0795.49010
[7] Chang, S. S.; Zhu, Y. G.: On variational inequalities for fuzzy mappings. Fuzzy sets and systems 32, 359-367 (1989) · Zbl 0677.47037
[8] Lassonde, M.: On the use of KKM multifunctions in fixed point theory and related topics. J. math. Anal. appl. 97, 151-201 (1983) · Zbl 0527.47037
[9] Shin, M. H.; Tan, K. K.: Generalized quasi-variational inequalities in locally convex topological spaces. J. math. Anal. appl. 108, 333-343 (1985) · Zbl 0656.49003
[10] Takahashi, W.: Nonlinear variational inequalities and fixed point theorems. J. math. Soc. japen 28, 168-181 (1976) · Zbl 0314.47032
[11] Yen, C. L.: A minimax inequality and its applications to variational inequalities. Pacific J. Math. 97, 142-150 (1981) · Zbl 0493.49009
[12] B.S. Lee, G.M. Lee, S.J. Cho and D.S. Kim, A variational inequality for fuzzy mappings, Proceedings of Fifth International Fuzzy Systems Association World Congress (to appear).
[13] Kim, W. K.; Tan, K. K.: A variational inequality in non-compact sets and its applications. Bull. austral. Math. soc. 46, 139-248 (1992) · Zbl 0747.47037
[14] Hartman, G. J.; Stampacchia, G.: On some nonliner elliptic differential functional equations. Acta math. 115, 271-310 (1966) · Zbl 0142.38102
[15] Cottle, R. W.; Yao, J. C.: Pseudo-monotone complementarity problems in Hilbert space. J. optim. Th. appl. 75, No. 2, 281-295 (1992) · Zbl 0795.90071
[16] Fan, K.: A generalization of tychonoff’s fixed point theorem. Math. ann. 142, 305-310 (1961) · Zbl 0093.36701
[17] Weiss, M. D.: Fixed points, separation and induced topologies for fuzzy sets. J. math. Anal. appl. 50, 142-150 (1975) · Zbl 0297.54004